# SDR FDEA202012113121

- Difficulty date: December 11, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA3213237
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NUMBER 241EF FOUND DELAMINATED STATION 735-STATION 755.  DELAMINATED FLOOR PANEL NUMBER 241EF AT CABIN STATION 735-STATION 755 REMOVED, AS PER AMM 53-21-01-4.  FLOOR PANEL NUMBER 241EF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL NUMBER 241EF INSTALLED, AS PER AMM 53-21-01-4.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
